MathSciNet Relay Station
MathSciNet bibliographic data
MR744929 65L10 (34E15)
Ascher, U.; Weiss, R. Collocation for singular perturbation problems. II. Linear first order systems without turning points. Math. Comp. 43 (1984), no. 167, 157–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement